# SDR UALA2012082804838

- Difficulty date: August 27, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 78,291 hours, 22,562 cycles
- Engine: Pwa PW2037
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Part serial: D5138J
- Condition: Damaged
- Location: Lt Engine Bleed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG BLEED OFF, AFTER ENG START.  DURING TROUBLESHOOTING REMOVED RELAYS K10645 AND K10453 AND REMOVED CONNECTOR D5138J.  MEGGARED X2 OF K10453 TO GROUND AND 130M OHMS.  DISCONNECTED CONNECTOR D1098 AT DISC AS1140 (FIREWALL DISC) FOUND PIN AND SOCKET IN POSITION 1 TO BE BURNED OR CORRODED.  FOUND 70-130 MEG OHM SHORT AT D1098J, APPEARS TO BE HYD FLUID CONTAMINATION.  REPLACED BURNED PINS. OP CHECKED NORMAL ON ENGINE RUNS.
